# SDR FDEA202408161130

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 51,124 hours, 27,314 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: 477CA01C1502Y3
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, C

## Discrepancy

RIGHT AFTER TAKING THE RUNWAY FOR TAKEOFF, PRIOR TO ENGINE RUN UP, GOT A GEN 1 FAULT.  ATTEMPTED ONE RESET IAW QRH/ECAM, BUT FAULTED AGAIN. AMM: 24-22-18-04 ESPM: 20-46-50 REMOVED AND REPLACED TRANSFER CONTACTOR 11XU AND LINE CONTACTOR CONTROL RELAY 13XU REF ABOVE. TESTS GOOD USING EXTERNAL POWER.
